# SDR UPS03440333

- Difficulty date: March 4, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 1
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Str 25l Bs 2231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CRACKS WITH THROUGH THICKNESS FOUND AT ONE EACH FASTENER HOLE AT TIE CLIP AT THE I/B CHORD AT STR 25L OF BS 2231.     TIE CLIP REPLACED AT BS 2231 STR 25L AREA AS PER SRM 51-10-01 PG.8.
